Sufficient conditions for the complementability of maximal cyclic subgroups in a finite 2-group

Authors

  • V. A. Kreknin
  • I. I. Mel'nik

Abstract

We present sufficient conditions for each maximal cyclic subgroup of a finite 2-group to be complementable.

Published

25.11.1994

Issue

Section

Short communications

How to Cite

Kreknin, V. A., and I. I. Mel'nik. “Sufficient Conditions for the Complementability of Maximal Cyclic Subgroups in a Finite 2-Group”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 11, Nov. 1994, pp. 1572–1575, https://umj.imath.kiev.ua/index.php/umj/article/view/5598.